It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 89 for going off the ring. (0.055 seconds)


... I am really hoping the answer to my problems is as simple as going off the ring. ... (2 replies)
... Complex. Do some research on the internet for Vitex and you will see that it's one of the best supplements for women who are going off the pill. ... (13 replies)
... After stopping Nuvaring, your periods may take awhile before going back to the way they were before you started BC or they may be heavy your first period off the ring. I was on the pill 7 years and stopped it 7 months ago. The last 2 cycles my periods are slightly heavier than they were on the pill but only SLIGHTLY. ... (2 replies)

... i stopped because i've been miserable for the past year. ... (13 replies)
... I was on Mircette for a year and I was fine ... it's weird, I didn't even associate what was going on with me to the ring until I found a website with all these women putting into words what I was feeling ... all ring users. So I figured it was worth a shot to take it out! haha! ... (13 replies)
... Im glad I came across this....i think im going to take mine out tonight..... ... (13 replies)
... I've been using the ring for about a year and for almost the entire time I've been dealing with dizziness, sinus congestion, headaches, and just an overall yucky feeling. ... (13 replies)
... It's not uncommon when you get off hormonal birth control to have side effects mimicking pregnancy symptoms. When I went off the pill, I had sore boobs, cramps, backaches, and nausea all through my first couple cycles. ... (3 replies)
... Mine has been out for almost 2 weeks now and I haven't had any bad side effects from going off it (knock on wood). I had a bad headache today, which I rarely ever get, but I attribute it more to stress and my sinus problems. I hope everything is going well for all you ladies :) (13 replies)
... I am on my second cycle after stopping the ring. I'm trying to get prego... but anyways, I got rid of my af a week ago and now its back. Much lighter this week, but its af none the less. ... (13 replies)
... Don't be scared. You're doing the right thing. Hormonal birth control is not healthy, regardless of what they say. ... (13 replies)
... Hi, I am 5'1 and weighed 115 lb prior to starting the Nuva Ring. Within 4 months I have gone up to 137 lbs! ... (1 replies)
... i started my period i believe 2 sundays ago, and was due to put in a new nuva ring that following wednesday but i decided to go off of it. for the majority of the time i was on the ring all of my periods were dark brown. ... (3 replies)
... Come to find out a common side effect of using nuva ring is yeast infections. Besides being a little more emotional and a few more pimples and bigger boobs I had no other side effects. What else can I use? ... (3 replies)
... after I stopped. Except that I got my period right away after stopping it. I then started back up on it. After I screwed up my days the last few months of taking it out and putting it in... I started my period and it never stopped for almost 2 months... even after I put a new ring in. ... (28 replies)
... congested, tired, and reallllllly unbalanced when I walk. I am supposed to put another one in on Friday, so next week will be the true test when I don't have it in! I'll let ya know! ... (13 replies)
... I didn't go from the shot to bc pills, but I got off the shot and began using the ring. There were some weird side effects coming off the shot. For instance, I was moody but not depressed really just wasn't really feeling like myself. My body went nuts. ... (3 replies)
... you may want to try the ortho evra patch! ... (3 replies)
... thanks for the reply. I did a search on yasmin last night and heard horrible stuff about it from users. So I may stay away from it after all. ... (3 replies)
... st say i woke up this morning feeling absolutely giddy hahaha! i'm so excited about feeling better that i already do! i've been having a lot of sinus problems in the past 6 months too, i wonder if thats why? ... (13 replies)


Associated Tags: birth control issues, nuvaring, weight gain

Pages: 1 2 3 4

All times are GMT -7. The time now is 08:52 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!